PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998-1999 | 25 | 3 | 295-299
Tytuł artykułu

A generalization of Ueno's inequality for n-step transition probabilities

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We provide a generalization of Ueno's inequality for n-step transition probabilities of Markov chains in a general state space. Our result is relevant to the study of adaptive control problems and approximation problems in the theory of discrete-time Markov decision processes and stochastic games.
Rocznik
Tom
25
Numer
3
Strony
295-299
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-12-09
poprawiono
1997-12-15
Twórcy
  • Institute of Mathematics, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
Bibliografia
  • [1] R. B. Ash, Real Analysis and Probability, Academic Press, New York, 1972.
  • [2] J. P. Georgin, Contrôle de chaînes de Markov sur des espaces arbitraires, Ann. Inst. H. Poincaré Sér. B 14 (1978), 255-277.
  • [3] O. Hernandez-Lerma, Adaptive Markov Control Processes, Springer, New York, 1989.
  • [4] N. W. Kartashov, Criteria for uniform ergodicity and strong stability of Markov chains in general state space, Probab. Theory Math. Statist. 30 (1984), 65-81.
  • [5] G. B. Di Masi and Ł. Stettner, Bayesian ergodic adaptive control of discrete time Markov processes, Stochastics and Stochastics Reports 54 (1995), 301-316.
  • [6] A. S. Nowak and E. Altman, ε-Nash equilibria in stochastic games with uncountable state space and unbounded cost, Technical Report, Institute of Mathematics, Wrocław University of Technology, 1998.
  • [7] W. J. Runggaldier and Ł. Stettner, Approximations of Discrete Time Partially Observed Control Problems, Appl. Math. Monographs 6, C.N.R., Pisa, 1994.
  • [8] Ł. Stettner, On nearly self-optimizing strategies for a discrete-time uniformly ergodic adaptive model, Appl. Math. Optim. 27 (1993), 161-177.
  • [9] T. Ueno, Some limit theorems for temporally discrete Markov processes, J. Fac. Sci. Univ. Tokyo 7 (1957), 449-462.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv25i3p295bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.